Japanese

A case of multifocal posterior pigment epitheliopathy following systemic corticosteroid therapy Takayuki Takashima 1 , Kyoko Ohno-Matsui 1 , Naoto Morishima 1 1Dept of Ophthalmol, Sch of Med, Tokyo Med and Dent Univ pp.1179-1184
Published Date 1998/6/15
DOI https://doi.org/10.11477/mf.1410905945
  • Abstract
  • Look Inside

A 55-year-old woman was found to have proteinuria by chance and was diagnosed as IgA nephropathy by renal biopsy. She had good visual acuity but showed multiple serous detachments of the retinal pigment epithelium (RPE) in both eyes. She noted failing vision in both eyes 2 weeks after initiation of oral prednisolone at the daily dosis of 40 mg. Funduscopy showed enlargement of RPE detachments associated with serous retinal detachment. Laser photocoagulation was ineffective. Visual acuity improved and the retinal detachment disap-peared when the daily dosis of prednisolone was tapered to 10 mg 10 weeks after start of the therapy. This case was interpreted as an instance of multifocal posterior pigment epitheliopathy induced by systemic corticosteroid.


Copyright © 1998, Igaku-Shoin Ltd. All rights reserved.

基本情報

電子版ISSN 1882-1308 印刷版ISSN 0370-5579 医学書院

関連文献

もっと見る

文献を共有